Blood Pressure Home > Atacand HCT Overdose
Symptoms of an Atacand HCT overdose can include extremely low blood pressure, dizziness, dehydration, and kidney failure. It is important for anyone who has overdosed on Atacand HCT to seek immediate medical attention. Although there is no treatment that can remove Atacand HCT quickly once it has been absorbed by the body, a more recent overdose can be treated by pumping the stomach and/or administering medications to increase blood pressure.
Atacand HCT Overdose: An OverviewAtacand HCT® (candesartan cilexetil-hydrochlorothiazide) is a medication used to control high blood pressure. Although it is rare, a person can overdose on Atacand HCT just like any other medicine. The effects of an Atacand HCT overdose will vary depending on a number of factors, including how much Atacand HCT was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Atacand HCT, seek medical attention immediately.
Symptoms of an Atacand HCT OverdoseThe effects of an Atacand HCT overdose can vary, but may include:
- Extremely low blood pressure
- Increased heart rate
- Electrolyte imbalance (decreased levels of potassium, sodium (salt), or chloride in the blood)
- Kidney failure.
This may cause signs or symptoms that include:
- Light-headedness, dizziness, or fainting
- Decrease in urine output
- Drowsiness, headache, or back pain
- Slow or irregular heart beat
- Dry mouth
- Increased thirst
- Muscle pain or cramps
- Nausea or vomiting
- Loss of consciousness.